# SDR UHLA2014020800098

- Difficulty date: February 8, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 26,780 hours, 16,605 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME 82 BETWEEN S27-28R. CUTOUT CRACKED, INSTALLED TWO DOUBLERS AND FILLER AND SHIM IAW ETD2014-170-001217.  MAJOR REPAIR.
